Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 5, NWS Fort Worth, TX

March 8, 2016Hamilton County, Texas

NWS Fort Worth, TX issued this flash flood warning at Mar 8, 2016, 10:51 PM CST for Hamilton County, Texas. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 8, 2016, 10:51 PM CST (04:51 UTC)
Expired
Mar 9, 2016, 12:45 AM CST
In force
114 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Hamilton County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 116 km from the middle of the area, began a volume at 04:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.9 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 593 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
593 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
803 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
-81 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted.

714 
WGUS54 KFWD 090451
FFWFWD
TXC193-090645-
/O.NEW.KFWD.FF.W.0005.160309T0451Z-160309T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1051 PM CST TUE MAR 8 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HAMILTON COUNTY IN CENTRAL TEXAS...

* UNTIL 1245 AM CST
    
* AT 1049 PM CST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN AND LOW WATER CROSSINGS WERE ALREADY FLOODED IN
  SOME AREAS. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HAMILTON AND HICO. 

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3184 9816 3189 9819 3202 9801 3167 9777
      3147 9818 3177 9829

$$

JLDUNN
2 follow-up statements
685 
WGUS74 KFWD 090552
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1152 PM CST TUE MAR 8 2016

TXC193-090645-
/O.CON.KFWD.FF.W.0005.000000T0000Z-160309T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON TX-
1152 PM CST TUE MAR 8 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CST FOR
HAMILTON COUNTY...

AT 1150 PM CST...THE HEAVY RAIN HAD ENDED ACROSS THE COUNTY BUT
FLOODING MAY STILL BE ONGOING IN LOW LYING AREAS AND ALSO NEAR
CREEKS AND STREAMS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HAMILTON AND HICO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3184 9816 3189 9819 3202 9801 3167 9777
      3147 9818 3177 9829

$$

JLDUNN
506 
WGUS74 KFWD 090642
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1242 AM CST WED MAR 9 2016

TXC193-090651-
/O.EXP.KFWD.FF.W.0005.000000T0000Z-160309T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON TX-
1242 AM CST WED MAR 9 2016

...THE FLASH FLOOD WARNING FOR HAMILTON COUNTY WILL EXPIRE AT 1245 AM
CST...

THE HEAVY RAIN HAS ENDED AND NO FLOODING HAS BEEN REPORTED. HOWEVER,
LOW WATER CROSSINGS MAY CONTINUE TO HAVE WATER OVER THEM.

LAT...LON 3184 9816 3189 9819 3202 9801 3167 9777
      3147 9818 3177 9829

$$

JLDUNN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 8, 9:33 PM CST, 1 hour 18 minutes earlier.

Area forecast discussion, Mar 8, 9:33 PM CST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
933 PM CST TUE MAR 8 2016

.UPDATE...
AN OUTFLOW BOUNDARY REMAINS ACROSS THE SOUTHERN EDGE OF THE
FORECAST AREA...EXTENDING SOUTH OF A LAMPASAS...WACO...PALESTINE
LINE. A LARGE AREA OF NUMEROUS SHOWERS AND THUNDERSTORMS FROM WEST
OF COTULLA TO BRADY WILL MOVE NORTHEAST ACROSS THE FORECAST AREA
TONIGHT. IN ADDITION...SCATTERED SHOWERS AND THUNDERSTORMS ARE
DEVELOPING AHEAD OF THE AFOREMENTIONED AREA OF SHOWERS AND
THUNDERSTORMS. HEAVY RAIN AND CLOUD TO GROUND LIGHTNING WILL
ACCOMPANY MANY OF THESE STORMS. THERE WILL REMAIN A POTENTIAL FOR
LARGE HAIL WITH THESE STORMS. FOR AREAS JUST NORTH OF THE OUTFLOW
BOUNDARY...CANNOT RULE OUT THE POTENTIAL FOR SOME DAMAGING
WINDS...AND MAYBE EVEN A TORNADO RIGHT ALONG THE BOUNDARY.

58

&&

.AVIATION...
/ISSUED 627 PM CST TUE MAR 8 2016/
AN OUTFLOW BOUNDARY FROM THE STORMS EXTENDED JUST SOUTH OF A KLZZ
/LAMPASAS/...KACT /WACO/...KPSN /PALESTINE/ LINE AS OF 23Z. THE
SCATTERED SHOWERS AND THUNDERSTORMS THAT FORMED NEAR THIS
BOUNDARY WERE MOVING NORTHEAST AT ABOUT 30 MPH. HAVE NOT MENTIONED
ANY THUNDERSTORMS FOR THIS EVENING IN THE METROPLEX...BUT WILL
KEEP AN EYE ON THE STORM NORTHEAST OF KMNZ /HAMILTON...THAT SHOULD
WEAKEN BUT MAY APPROACH THE TAF SITES. OTHERWISE...EXPECT VFR
CONDITIONS IN THE METROPLEX THROUGH THIS EVENING. ANOTHER ROUND OF
SHOWERS AND THUNDERSTORMS ARE EXPECTED OVERNIGHT INTO WEDNESDAY
MORNING. THUS HAVE INDICATED MVFR CEILINGS BY 08Z WITH VCTS AND
TEMPO 3SM TSRA FOR THE 09Z TO 13Z PERIOD. WILL KEEP MVFR CEILINGS
THROUGH THE DAY WEDNESDAY WITH VCSH.

58

&&

.PREV DISCUSSION... /ISSUED 406 PM CST TUE MAR 8 2016/
THE MCS THAT CHARGED INTO NORTH TEXAS THIS MORNING IS NOW EXITING
INTO EAST TEXAS...LEAVING SUBSIDENCE IN ITS WAKE. EVEN WITH THIS
DOWNGLIDE WORKING AGAINST ADDITIONAL DEVELOPMENT...SUNSHINE HAS
HELPED TEMPERATURES REBOUND FROM THE RAIN-COOLED 50S INTO THE 60S
AND EVEN 70S. DESPITE MUCAPE VALUES SOARING OVER 1000 J/KG THIS
AFTERNOON IN AREAS WEST OF I-35...THE ONLY CONVECTIVE INITIATION
HAS BEEN IN OUR SOUTHWESTERN ZONES WHERE CONVERGENCE HAS BEEN
MAXIMIZED ALONG A SOUTHWARD MOVING OUTFLOW BOUNDARY. THIS BOUNDARY
WILL SOON INTERACT WITH EVEN MORE UNSTABLE AIR ACROSS BELL
COUNTY...WHERE TEMPERATURES ARE NEAR 80F WITH DEW POINTS AS HIGH
AS 70F. THE WINDOW FOR ADDITIONAL CONVECTIVE INITIATION WILL
CLOSE AT NIGHTFALL...BUT SOME ONGOING ACTIVITY WILL LINGER INTO
THE EVENING HOURS. ELSEWHERE...ADDITIONAL DEVELOPMENT IS UNLIKELY
THE REMAINDER OF THE AFTERNOON...WITH WEAK SUBSIDENCE AND NO CLEAR
SURFACE FOCUS.

THE UPPER LOW IS CONTINUING ITS EQUATORWARD TRAJECTORY. DESPITE
FEW PREVIOUS EVENTS TO SUPPORT THIS...THE ECMWF TAKES THE CENTER
OF THE 500MB LOW INTO AGUASCALIENTES BY WEDNESDAY NIGHT. IN THE
MEANTIME...THIS WILL INDUCE INCREASINGLY DIFFLUENT FLOW ACROSS
TEXAS...WITH AN ANOMALOUSLY STRONG FETCH OF MOISTURE FROM DEEP
INTO THE TROPICAL LATITUDES. AS THE NEXT IMPULSE SWINGS INTO THE
LONE STAR STATE TONIGHT...WIDESPREAD SHOWERS OF THUNDERSTORMS WILL
SURGE INTO CENTRAL AND EAST TEXAS. A FLASH FLOOD WATCH WILL BE IN
EFFECT FOR AREAS ALONG AND EAST OF A LINE FROM CAMERON...TO
CORSICANA...TO PARIS...WHERE PW VALUES WILL APPROACH RECORD VALUES
FOR MARCH. THE EVENTUAL RAINFALL TONIGHT AND WEDNESDAY WILL VARY
CONSIDERABLY ACROSS OUR REGION...FROM 1/4 INCH THE NORTHWEST TO
OVER 3 INCHES WITHIN THE WATCH AREA. THE MOST EXTRAORDINARY
RAINFALL DURING THE EVENT WILL BE EAST OF OUR CWA.

THE SEVERE THREAT TONIGHT WILL BE PRIMARILY DAMAGING WINDS IN
SOUTHERN ZONES...WHERE THE ACTIVITY MAY BE ABLE TO TAP INTO THE
SIGNIFICANT INSTABILITY WITHIN THE BOUNDARY LAYER. IF SURFACE-
BASED CONVECTION DOMINATES IN SOUTH TEXAS...THIS THREAT WOULD BE
MORE LIMITED. THE NAM IS INSISTENT ON DEVELOPING A SURFACE LOW
ATTENDANT WITH THE MOST INTENSE CONVECTION...TRACKING IT THROUGH
CENTRAL AND EAST TEXAS. IF THIS TRANSPIRES...THERE WILL BE THE
POTENTIAL FOR NOCTURNAL TORNADOES AS SURFACE INFLOW WINDS BACK.
THIS WOULD BE GENERALLY SOUTHEAST OF A LINE FROM TEMPLE TO ATHENS.

A COLD FRONT WILL INVADE ON WEDNESDAY...SHUTTING OFF MUCH OF THE
SURFACE-BASED INSTABILITY. BUT WITH THE LOW NOW CUT OFF FROM THE
MID-LATITUDE FLOW...RAIN CHANCES WILL CONTINUE THE REMAINDER OF
THE WEEK AS THE FEATURE SLOWLY DRIFTS TO THE NORTHEAST. THE NEXT
BIG EVENT LOOKS TO BE THURSDAY NIGHT INTO FRIDAY...AS THE UPPER
LOW APPROACHES...INDUCING UPGLIDE OVER THE COOL SURFACE LAYER.
THIS WILL BE PRIMARILY A HEAVY RAIN EVENT...WITH FLASH FLOODING
AND WORSENING RIVER FLOODING THE PRIMARY CONCERNS.

THE UPPER LOW WILL WEAKEN AS IT HEADS INTO THE MISSISSIPPI VALLEY
SATURDAY NIGHT. ALTHOUGH ANOTHER PACIFIC SYSTEM MAY TRACK DIRECTLY
OVER NORTH TEXAS ON SUNDAY...IT APPEARS THIS WILL HAVE LITTLE
MOISTURE TO WORK WITH. A DRYING WEST WIND WILL DOMINATE SUNDAY
AFTERNOON...AND SUNSHINE SHOULD PUSH TEMPERATURES WELL INTO THE
70S. DRY AND UNSEASONABLY WARM WEATHER WILL PREVAIL EARLY NEXT
WEEK.

25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  61  70  57  67  54 /  90  70  20  40  60
WACO, TX              60  71  57  67  53 / 100  70  30  50  60
PARIS, TX             58  69  57  67  52 /  80  90  50  50  60
DENTON, TX            59  69  56  67  53 /  80  70  20  40  60
MCKINNEY, TX          60  69  56  67  53 /  80  70  20  40  60
DALLAS, TX            62  71  58  68  55 /  90  70  20  40  60
TERRELL, TX           59  70  56  68  54 /  90  80  30  50  50
CORSICANA, TX         60  71  59  69  55 / 100  80  40  50  50
TEMPLE, TX            61  71  56  67  53 / 100  70  30  50  60
MINERAL WELLS, TX     58  70  53  65  52 /  80  70  20  40  60

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR TXZ095-105>107-
121>123-135-146>148-160>162-174-175.

&&

58/58
Hazardous weather outlook, Mar 8, 8:40 PM CST, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
840 PM CST TUE MAR 8 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
840 PM CST TUE MAR 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TONIGHT.
A FEW THUNDERSTORMS THIS EVENING AND OVERNIGHT MAY PRODUCE HAIL
AND GUSTY WINDS. IF SUPERCELLS DEVELOP THE THREATS WILL BE LARGE
HAIL...DAMAGING WINDS AND POSSIBLY A TORNADO.

THE NEXT WAVE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO ARRIVE
LATE TONIGHT. HEAVY RAIN WILL BE LIKELY WHICH MAY RESULT IN
FLASH FLOODING AND RIVER FLOODING ACROSS NORTH AND CENTRAL TEXAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
ADDITIONAL CHANCES FOR THUNDERSTORMS WILL OCCUR WEDNESDAY THROUGH
FRIDAY AS AN UPPER LEVEL LOW PRESSURE SYSTEM MOVES ACROSS THE
AREA. A FEW STORMS COULD BECOME STRONG...WITH SMALL HAIL AND GUSTY
WINDS. HEAVY RAIN MAY ALSO LEAD TO LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE TONIGHT SOUTH OF INTERSTATE 20.

In the hours before

Local storm report, Mar 8, 5:15 PM CST, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
515 PM CST TUE MAR 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HAIL             15 NE LOMETA            31.38N  98.20W
03/08/2016  E1.75 INCH       LAMPASAS           TX   TRAINED SPOTTER

            SPOTTER REPORT OF GOLFBALL SIZE HAIL 5 MILES SSW OF
            EVANT, TX
Local storm report, Mar 8, 5:41 PM CST, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
541 PM CST TUE MAR 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             IRELAND                 31.57N  97.97W
03/08/2016  M1.25 INCH       CORYELL            TX   TRAINED SPOTTER

            QUARTER TO HALF DOLLAR SIZE HAIL IN IRELAND.
Local storm report, Mar 8, 7:57 PM CST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
757 PM CST TUE MAR 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     TSTM WND DMG     2 NE BENBROOK           32.70N  97.43W
03/08/2016                   TARRANT            TX   PUBLIC

            SEVERAL LARGE TREES SNAPPED AT THE MIRA VISTA GOLF
            COURSE. LARGEST TREE WAS 36 INCHES IN DIAMETER. TOTAL OF
            25 TREES UPROOTED.
Local storm report, Mar 8, 8:56 PM CST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
856 PM CST TUE MAR 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     TSTM WND DMG     BENBROOK                32.68N  97.45W
03/08/2016                   TARRANT            TX   PUBLIC

            DOZENS OF BOATS DAMAGED AT BENBROOK LAKE MARINA. PICNIC
            TABLES BLOWN INTO LAKE. BOAT MASTS WRAPPED AROUND POLES.
Special weather statement, Mar 8, 10:15 PM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1015 PM CST TUE MAR 8 2016

TXZ143-090500-
HAMILTON TX-
1015 PM CST TUE MAR 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR HAMILTON COUNTY UNTIL 1100 PM
CST...

AT 1013 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES WEST OF EVANT...OR 17 MILES SOUTHWEST OF HAMILTON...MOVING
NORTHEAST AT 30 MPH. ANOTHER STRONG STORM WAS OCCURRING NEAR
HAMILTON MOVING NORTH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HAMILTON...HICO AND EVANT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3184 9816 3192 9821 3201 9801 3167 9777
      3142 9827 3169 9846
TIME...MOT...LOC 0413Z 208DEG 24KT 3151 9831

JLDUNN
Local storm report, Mar 8, 10:36 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1036 PM CST TUE MAR 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLOOD            HAMILTON                31.70N  98.12W
03/08/2016                   HAMILTON           TX   LAW ENFORCEMENT

            SO REPORTS SOME LOW WATER CROSSINGS HAVE BEEN CLOSED DUE
            WATER ON ROAD.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 9:03 PM CSTSevere Thunderstorm WarningFWDHamilton42 min
Mar 8, 9:08 PM CSTSevere Thunderstorm WarningFWDLampasas, Mills67 min
Mar 8, 10:05 PM CSTAreal Flood AdvisoryFWDLampasas115 min
Mar 8, 10:15 PM CSTSpecial Weather StatementFWDHamilton45 min
Mar 8, 10:34 PM CSTAreal Flood AdvisoryFWDHamilton116 min
Mar 8, 11:11 PM CSTSpecial Weather StatementFWDHood, Somervell49 min
Mar 8, 11:48 PM CSTSpecial Weather StatementFWDBosque42 min
Mar 8, 11:56 PM CSTSpecial Weather StatementFWDRobertson49 min
Mar 9, 12:34 AM CSTAreal Flood AdvisoryFWDFreestone, Limestone, Navarro3 hr
Mar 9, 12:43 AM CSTSpecial Weather StatementFWDFreestone, Leon47 min
Mar 9, 12:59 AM CSTAreal Flood AdvisoryFWDFalls3 hr
Mar 9, 1:13 AM CSTAreal Flood AdvisoryFWDAnderson, Henderson3 hr
Mar 9, 1:58 AM CSTFlash Flood WarningFWDFalls, Limestone17 hr
Mar 9, 2:05 AM CSTAreal Flood AdvisoryFWDMcLennan3 hr
Mar 9, 2:10 AM CSTSpecial Weather StatementFWDHenderson, Van Zandt50 min
Mar 9, 2:15 AM CSTAreal Flood AdvisoryFWDBell3 hr
Mar 9, 2:26 AM CSTAreal Flood AdvisoryFWDRains, Van Zandt3 hr
Mar 9, 2:56 AM CSTFlash Flood WarningFWDFreestone, Navarro6 hr
Mar 9, 3:08 AM CSTSpecial Weather StatementFWDMilam52 min
Mar 9, 3:27 AM CSTAreal Flood AdvisoryFWDMilam, Robertson3 hr
Mar 9, 3:32 AM CSTSevere Thunderstorm WarningFWDMilam, Robertson43 min
Mar 9, 4:18 AM CSTAreal Flood AdvisoryFWDAnderson, Henderson3 hr
Mar 9, 4:37 AM CSTAreal Flood AdvisoryFWDAnderson, Henderson3 hr
Mar 9, 4:43 AM CSTSpecial Weather StatementFWDLeon47 min
Mar 9, 5:33 AM CSTAreal Flood AdvisoryFWDRains, Van Zandt6 hr
Mar 9, 5:38 AM CSTFlash Flood WarningFWDHenderson3 hr
Mar 9, 7:29 AM CSTAreal Flood AdvisoryFWDAnderson3 hr
Mar 9, 9:00 AM CSTAreal Flood WarningFWDFreestone, Navarro6 hr
Mar 9, 10:33 AM CSTAreal Flood AdvisoryFWDAnderson, Freestone, Henderson4 hr

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.